# SDR SWAA2025121953749

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 27,993 hours, 14,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATT FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT AND FLASHLIGHT BATTERY AFT F/A CA?S SIDE INBD IN REF TO AMM 25-64-00. OPS CHECK GOOD MEL CLEARED.
